# SDR N6WA20100506

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 13,034 hours, 9,184 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT EMERGENCY DOOR YELLOW CAUTION MSG ON TAKEOFF ROLL.  PERFORMED VISUAL CHECK FOR THE REJECTED TAKEOFF IAW AMM 05-51-27 AND PERFORMED OPS CHECK OF THE EMERGENCY OVERWING EXIT DOOR IAW AMM 52-70-10. OPS CHECK GOOD.
